# SDR IPXA201904224267

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 42,474 hours, 6,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Valve
- Condition: Leaking
- Location: Flt Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT SMOKE EVACUATION SHUTTER VALVE LEAKING WATEROPENED/CLOSED/CLEANED AREA AROUND VALVE. OPS CHECKED GOOD PER MM 25-64-05-202. NO LEAKS NOTED.
